Mathematical Research Letters

Volume 15 (2008)

Number 3

Two weight inequalities for individual Haar multipliers and other well localized operators

Pages: 583 – 597

DOI: http://dx.doi.org/10.4310/MRL.2008.v15.n3.a16

Authors

F. Nazarov (Michigan State University)

S. Treil (University of Wisconsin)

A. Volberg (Brown University)

Abstract

In this paper we are proving that Sawyer type condition for boundedness work for the two weight estimates of individual Haar multipliers, as well as for the Haar shift and other “well localized” operators.

Full Text (PDF format)